Alert archive / Michigan / Beach Hazards Statements in 2022

Beach Hazards Statement 10, NWS Grand Rapids, MI

July 19, 20226 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jul 19, 2022, 4:09 AM EDT for 6 counties in Michigan. It took effect at Jul 19, 2022, 8:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2022, 4:09 AM EDT (08:09 UTC)
In effect from
Jul 19, 2022, 8:00 PM EDT
Expired
Jul 20, 2022, 8:00 PM EDT
In force
24 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1342 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

297 
WHUS43 KGRR 190809
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
409 AM EDT Tue Jul 19 2022

MIZ037-043-050-191615-
/O.NEW.KGRR.BH.S.0010.220720T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-
409 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From this evening through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have
  especially strong and dangerous currents. These beaches include
  Muskegon State Park

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-064-071-191615-
/O.NEW.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/
Ottawa-Allegan-Van Buren-
409 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa, Allegan and Van Buren counties.

* WHEN...From late tonight through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have
  especially strong and dangerous currents. This includes Grand
  Haven, South Haven, Saugatuck and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
8 follow-up statements
321 
WHUS43 KGRR 190854
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
454 AM EDT Tue Jul 19 2022

MIZ037-043-050-191700-
/O.CON.KGRR.BH.S.0010.220720T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-
454 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS EVENING
THROUGH WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From this evening through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...South flow beaches will have especially 
  strong and dangerous currents. These beaches include Pere 
  Marquette Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-064-071-191700-
/O.CON.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/
Ottawa-Allegan-Van Buren-
454 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa, Allegan and Van Buren counties.

* WHEN...From late tonight through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have
  especially strong and dangerous currents this includes south beach
  of South Haven and Grand Haven State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
735 
WHUS43 KGRR 191517
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1117 AM EDT Tue Jul 19 2022

MIZ037-043-050-192330-
/O.CON.KGRR.BH.S.0010.220720T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-
1117 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers may be heavily swamped by waves. Wave
  heights may locally exceed 6 feet. 

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From this evening through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...South flow beaches will have especially 
  strong and dangerous currents. These beaches include Pere 
  Marquette Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-064-071-192330-
/O.CON.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/
Ottawa-Allegan-Van Buren-
1117 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers may be heavily swamped by waves. Wave
  heights may locally exceed 6 feet at Grand Haven pier. 

* WHERE...Ottawa, Allegan and Van Buren counties.

* WHEN...From late tonight through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have 
  especially strong and dangerous currents this includes south 
  beach of South Haven and Grand Haven State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
999 
WHUS43 KGRR 191929
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
329 PM EDT Tue Jul 19 2022

MIZ037-043-050-200330-
/O.CON.KGRR.BH.S.0010.220720T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-
329 PM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves. Wave heights may locally exceed 6 feet.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From this evening through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...South flow beaches will have especially 
  strong and dangerous currents. These beaches include Pere 
  Marquette Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-064-071-200330-
/O.CON.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/
Ottawa-Allegan-Van Buren-
329 PM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM EDT
WEDNESDAY THROUGH WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves. Wave heights may locally exceed 6 feet at Grand Haven 
  pier.

* WHERE...Ottawa, Allegan and Van Buren counties.

* WHEN...From late tonight through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have 
  especially strong and dangerous currents this includes south 
  beach of South Haven and Grand Haven State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
173 
WHUS43 KGRR 200136
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
936 PM EDT Tue Jul 19 2022

MIZ037-043-050-200945-
/O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-
936 PM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves. Wave heights may locally exceed 6 feet.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From this evening through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...South flow beaches will have especially 
  strong and dangerous currents. These beaches include Pere 
  Marquette Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-064-071-200945-
/O.CON.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/
Ottawa-Allegan-Van Buren-
936 PM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM EDT
WEDNESDAY THROUGH WEDNESDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves. Wave heights may locally exceed 6 feet at Grand Haven 
  pier.

* WHERE...Ottawa, Allegan and Van Buren counties.

* WHEN...From late tonight through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have 
  especially strong and dangerous currents this includes south 
  beach of South Haven and Grand Haven State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

wdm
078 
WHUS43 KGRR 200744
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
344 AM EDT Wed Jul 20 2022

MIZ037-043-050-201545-
/O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-
344 AM EDT Wed Jul 20 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...South flow beaches will have especially
  strong and dangerous currents. These beaches include Pere
  Marquette Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-064-071-201545-
/O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/
Ottawa-Allegan-Van Buren-
344 AM EDT Wed Jul 20 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa, Allegan and Van Buren counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have 
  especially strong and dangerous currents this includes south 
  beach of South Haven and Grand Haven State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
941 
WHUS43 KGRR 201400
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1000 AM EDT Wed Jul 20 2022

MIZ037-043-050-202200-
/O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-
1000 AM EDT Wed Jul 20 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...South flow beaches will have especially 
  strong and dangerous currents. These beaches include Pere 
  Marquette Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-064-071-202200-
/O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/
Ottawa-Allegan-Van Buren-
1000 AM EDT Wed Jul 20 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa, Allegan and Van Buren counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have 
  especially strong and dangerous currents this includes south 
  beach of South Haven and Grand Haven State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
799 
WHUS43 KGRR 201936
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
336 PM EDT Wed Jul 20 2022

MIZ037-043-050-210000-
/O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-
336 PM EDT Wed Jul 20 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...South flow beaches will have especially 
  strong and dangerous currents. These beaches include Pere 
  Marquette Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-064-071-210000-
/O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/
Ottawa-Allegan-Van Buren-
336 PM EDT Wed Jul 20 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa, Allegan and Van Buren counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Beaches near south piers will have 
  especially strong and dangerous currents this includes south 
  beach of South Haven and Grand Haven State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
484 
WHUS43 KGRR 210005
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
805 PM EDT Wed Jul 20 2022

MIZ037-043-050-056-064-071-210115-
/O.EXP.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
805 PM EDT Wed Jul 20 2022

...BEACH HAZARDS STATEMENT HAS EXPIRED...

Winds and waves have decreased to a safe height, it is now safe to
resume these activities.

$$

wdm

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 19, 3:31 AM EDT, 38 minutes earlier.

Area forecast discussion, Jul 19, 3:31 AM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
331 AM EDT Tue Jul 19 2022

LATEST UPDATE...
Discussion/Marine

.DISCUSSION...(Today through next Monday)
Issued at 215 AM EDT Tue Jul 19 2022

...Lowering trends for showers and storms today..

An upper level low situated over the northern Great Lakes will
bring warm air associated with a quasi stationary boundary down
through the region. this will skirt the northern half of central
Michigan. However, the system continues to dry, with an increase
of stability. This and a mid to low level ridging through the
western portion of the state will preclude any widespread
convection. Latest HREF gives indication for the chance for
scattered convection but that shouldn't occur until the passage
of a cold front with a low level jet tonight into tomorrow.

...Warm and Humid this week...

A large upper level low will move through the northern Great lakes
through the week. This low will deepen and intensify as it moves
eastward. However, any significant showers will be through
eastern Michigan with only light showers along the US 127
corridor. Temperatures will continue to trend warm with this week
possibly the warmest through the region so far this year. Max
temperatures will remain in the upper 80s to low 90s through the
week.

...Next significant chance of Rain this weekend...

The upper level low will drift east and northward and should
merge with a larger low. This will create a zonal flow with a
moisture boundary along it this weekend. The flow of moisture
along this boundary has slightly anomalous GEFS anomalous PWATS.
If this baroclinic zone continues it could see the best chance for
widespread rain.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 126 AM EDT Tue Jul 19 2022

Mild weather with winds from the southwest will continue
overnight. Expect VFR to dominate the pattern. There will be some
Low cigs that develop but should remain above MVFR. Winds should
shift mid to late afternoon but remain VFR through the period.

&&

.MARINE...
Issued at 215 AM EDT Tue Jul 19 2022

The persistent southerly wind flow across Lake Michigan will
continue through Tuesday night into Wednesday. Those winds will
intensify out ahead of an approaching front will will allow for
winds of 15 to 25kts with waves of 3 to 6 feet possible. This
will create conditions hazardous to small craft and to swimmers.
These dangerous conditions should persist through most of
Wednesday.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...None.
&&

DISCUSSION...Ceru
AVIATION...Ceru
MARINE...Ceru
Hazardous weather outlook, Jul 18, 4:17 AM EDT, 23 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
417 AM EDT Mon Jul 18 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-190830-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
417 AM EDT Mon Jul 18 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible across central Lower Michigan on
Tuesday morning, mainly north of a line from Ludington to Mt
Pleasant. Severe thunderstorms are not expected with this
activity.

Additional thunderstorms are possible across the entire area
between Tuesday night and Wednesday. Some of these storms may be
severe, mainly northwest of a line from Allegan to Grand Rapids to
Mt Pleasant. The main hazards from any severe thunderstorms will
be damaging wind gusts and large hail. Please check for later
updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between Tuesday night and
Wednesday.

Kenyon

LMZ844>849-190830-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
417 AM EDT Mon Jul 18 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible on Tuesday morning, mainly north of
Pentwater. Severe thunderstorms are not expected, but briefly
higher winds and waves are possible.

Winds and waves will likely become hazardous to small craft on
Tuesday afternoon and continue into Thursday. Hazardous swimming
conditions are also expected during this period.

Finally, thunderstorms are possible from Tuesday night into
Wednesday. Some of these storms may be severe, mainly from Holland
northward. The main hazards from any severe thunderstorms will be
damaging wind gusts and large hail. Please check for later
updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between Tuesday night and
Wednesday.

Kenyon

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 4:04 AM EDTSmall Craft AdvisoryGRR40 hr

Nearby

Beach Hazards Statements in Michigan, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.